MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216718210
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent delivery system became stuck on the guidewire.A v-14 control wire was selected for use.A carotid wallstent was advanced over the v-14 without issue.After the wallstent was successfully deployed, the physician went to withdraw the stent delivery system.There was difficulty withdrawing, and the delivery system became stuck on the v-14.The guidewire and delivery system were removed as one unit.Outside of the patient, the guidewire and delivery system were able to be separated.There were no patient complications.
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes, evaluation conclusion codes.
 
Event or Problem Description

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22365871
Report Number2124215-2025-42566
Device Sequence Number12834394
Product Code DQX
UDI-Device Identifier08714729799207
UDI-Public(01)08714729799207(17)261202(10)35400110
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216718210
Device Catalogue NumberH74939216718210
Device Lot Number0035400110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/30/2025
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAROTID WALLSTENT; CAROTID WALLSTENT
Patient Age70 YR
Patient SexUnknown